the flu so I threw up and I wonder if that was enough time for the pill to get into my system. I have been taking this med. daily for six months and I haven't had any anxiety today.
Tom; Sorry this is late but in most cases yes it did get into your system at least enough to give you the relief. So don't worry. The only time in most cases is if you throw up right away and can see the whole pill there but this also is not always the case. But Citrolapam does break down very fast. Thankfully.
Any way you well be okay. Hope you are doing well now. Boy, I had that darn flu myself and it was a bad case it took 1 month and 3 days to go away. try and eat crackers and sip on water. If it continues you could talk with your doctor. best of luck my friend Chuck1957 But also Tom it really does not do that much good talking with the doctor the flu has to run its course. And as I said to drink plenty of water, Juice and eat crackers or bread. Get well Chuck1957
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2011 • 6 answers
Posted 19 Mar 2016 • 4 answers
Posted 16 Sep 2016 • 3 answers
Posted 13 Mar 2017 • 1 answer
Posted 11 Sep 2017 • 0 answers